MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB

Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB
Catalog Number MDR107003L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the right side of the foot section is not lifting up" and "the footboard has a broken pulley.When using the hi/lo function, one side of the footboard will raise and the other side does not.".
 
Additional Manufacturer Narrative
The customer reported the right side of the foot section is not lifting up, and that the footboard has a broken pulley; when using the hi/lo function, one side of the footboard will raise and the other side does not.Medline received one bed "footboard only" in used condition, and upon further investigation of the sample it was discovered that when tested the footboard went up on only one side; after removing the plastic panels, one of the plastic pulleys was fractured and the cable slipped off, with no damage to the other pulleys, cables, slip clutch, or the plastic panels.The investigation results were confirmed, and the pic testing result was functional defect.The cause was documented as cannot determine cause with received sample; the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, FULL ELECTRIC, MEDLITE, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50870331
Report Number1417592-2026-49058
Device Sequence Number10674572
Product Code FNL
UDI-Device Identifier40080196294344
UDI-Public40080196294344
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown